| Model Number |
AZURION 5 M20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the ups was down and there was no x-ray in three rooms.There was no allegation of injury to the patient or user.Due to the lack of information, we are conservatively reporting this event.An investigation into this complaint has been initiated by philips.